# SDR CALA0300304

- Difficulty date: June 6, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 47,033 hours, 24,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN VERTICAL ANGLE ON BOTTOM END AT BS 616, LBL 65 OF MAIN CABIN, TOP OF WING CENTER SECTION.  THE ANGLE FORMS I/B SECTION OF BS 616 FORGING AT EXIT HATCH.  REPAIRED IAW ECRA 5311-01150.
